MathSciNet Relay Station
MathSciNet bibliographic data
MR1387942 81Q50 (58F19 82B03)
Bouzouina, A.; De Bièvre, S. Equipartition of the eigenfunctions of quantized ergodic maps on the torus. Comm. Math. Phys. 178 (1996), no. 1, 83–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement